Sur la p -torsion de certains modules galoisiens
Annales de l'Institut Fourier, Volume 36 (1986) no. 2, p. 27-46
Given an algebraic number field K and a prime number p let 𝒯 K be the Z p -torsion submodule of the Galois group of the maximal Abelian p-ramified p-extension of K. We want to study the Galois module structure of 𝒯 K . Under Leopoldt’s conjecture for K, 𝒯 K contains a submodule consisting of the semi-local p-primary roots of unity divided by the global ones, and the quotients of 𝒯 K by this submodule can be interpreted in two ways: either as the fixed points of an Iwasawa’s module, or as the Z p -torsion of a Bertrandias-Payan’s module. Applications are given to Iwasawa’s theory and to K-theory.
Étant donné un corps de nombres K et un nombre premier p, soit 𝒯 K le sous-module de Z p -torsion du groupe de Galois de la p-extension abélienne p-ramifiée maximale de K. On se propose d’étudier la structure de module galoisien de 𝒯 K . Si K vérifie la conjecture de Leopoldt, 𝒯 K contient un sous-module formé des racines p-primaires de l’unité semi-locales quotientées par les racines p-primaires de l’unité globales, et le quotient de 𝒯 K par ce sous-module peut s’interpréter de deux façons : soit comme les points fixes d’un certain module d’Iwasawa, soit comme la Z p -torsion d’un module de Bertrandias-Payan. Des applications sont données à la théorie d’Iwasawa et à la K-théorie.
@article{AIF_1986__36_2_27_0,
     author = {Nguyen-Quang-Do, Thong},
     title = {Sur la ${\mathbb {Z}}\_p$-torsion de certains modules galoisiens},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {36},
     number = {2},
     year = {1986},
     pages = {27-46},
     doi = {10.5802/aif.1045},
     mrnumber = {87m:11112},
     zbl = {0576.12010},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1986__36_2_27_0}
}
Sur la ${\mathbb {Z}}_p$-torsion de certains modules galoisiens. Annales de l'Institut Fourier, Volume 36 (1986) no. 2, pp. 27-46. doi : 10.5802/aif.1045. https://aif.centre-mersenne.org/item/AIF_1986__36_2_27_0/

[1] H. Bass, éd., " Algebraic K-theory II ", Springer Lect. Notes in Math., n° 342 (1973). | Zbl 0299.18005

[2] F. Bertrandias et J.-J. Payan, Γ-extensions et invariants cyclotomiques, Ann. Sci. ENS, 5 (1972), 517-543. | Numdam | MR 49 #2651 | Zbl 0246.12005

[3] J. Coates, p-adic L-functions and Iwasawa's theory, dans " Algebraic Number Fields ", Proc. Sympos. Durham, Academic Press (1977). | Zbl 0393.12027

[4] J. Coates, K-theory and Iwasawa's analogue of the Jacobian, dans " Algebraic K-theory II ", Springer Lect. Notes in Math., n° 342 (1973). | MR 53 #10761 | Zbl 0284.12006

[5] J. Coates, On K2 and some classical conjectures in algebraic number theory, Ann. of Math., 95 (1972), 99-116. | MR 50 #12971 | Zbl 0245.12005

[6] A. Fröhlich, éd., " Algebraic Number Fields ", Proc. Sympos. Durham, Academic Press (1977).

[7] R. Gillard, Formulations de la conjecture de Leopoldt et étude d'une condition suffisante, Abh. Math. Sem. Hamburg, 48 (1979), 125-138. | MR 80i:12007 | Zbl 0396.12008

[8] G. Gras, Groupe de Galois de la p-extension abélienne p-ramifiée maximale d'un corps de nombres, J. reine angew. Math., 333 (1982), 82-132. | MR 84j:12008 | Zbl 0477.12009

[9] G. Gras, Logarithme p-adique et groupes de Galois, J. reine angew. Math., 343 (1983), 64-80. | MR 86g:11066 | Zbl 0501.12015

[10] G. Gras, Sur les Z2-extensions d'un corps quadratique imaginaire, Ann. Inst. Fourier, 33-4 (1983), 1-18. | Numdam | MR 85b:11091 | Zbl 0501.12016

[11] R. Greenberg, On the Iwasawa invariants of totally real number fields, Amer. J. Math., 98 (1976), 263-284. | MR 53 #5529 | Zbl 0334.12013

[12] K. Haberland, " Galois cohomology of algebraic number fields ", Deutscher Verlag der Wissen., Berlin (1978). | MR 81i:12009 | Zbl 0418.12004

[13] K. Iwasawa, On Zl-extensions of algebraic number fields, Ann. Math., 98 (1973), 246-326. | MR 50 #2120 | Zbl 0285.12008

[14] J.-F. Jaulent, Théorie de Kummer et K2 des corps de nombres, prépublication. | Numdam | Zbl 0723.11051

[15] K. Krammer et A. Candiotti, On K2 and Zl-extensions of number fields, Amer. J. Math., 100-1 (1978), 177-196. | Zbl 0388.12004

[16] S. Lichtenbaum, Values of zeta functions, étale cohomology and algebraic K-theory, dans " Algebraic K-theory II ", Springer Lect. Notes in Math., n° 342 (1973). | MR 53 #10765 | Zbl 0284.12005

[17] H. Miki, On the maximal Abelian l-extension of a finite algebraic number field with given ramification, Nagoya Math. J., 70 (1978), 183-202. | MR 58 #583 | Zbl 0398.12003

[18] O. Neumann, On p-closed number fields and an analogue of Riemann's existence theorem, dans " Algebraic Number Fields ", Proc. Sympos. Durham, Academic Press (1977). | Zbl 0393.12015

[19] T. Nguyen-Quang-Do, Sur la structure galosienne des corps locaux et la théorie d'Iwasawa, Compos. Math., 46, 1 (1982), 85-119. | Numdam | Zbl 0481.12004

[20] T. Nguyen-Quang-Do, Résidu en s = 1 de certaines fonctions d'Iwasawa, Groupe d'Étude Analyse Ultra-métrique, Mars 1984. | Numdam | Zbl 0608.12020

[21] J.-P. Serre, " Cohomologie galoisienne ", Springer Lect. Notes in Math., n° 5 (1964). | Zbl 0128.26303

[22] C. Soulé, K-théorie des anneaux d'entiers de corps de nombres et cohomologie étale, Invent. Math., 55,3(1979), 251-295. | MR 81i:12016 | Zbl 0437.12008

[23] J. Tate, Relations between K2 and Galois cohomology, Invent. Math., 36 (1976), 257-274. | MR 55 #2847 | Zbl 0359.12011

[24] J. Tate, Letter to Iwasawa, dans " Algebraic K-theory II ", Springer Lect. Notes in Math., n° 342 (1973). | Zbl 0284.12004

[25] K. Wingberg, Duality theorems for Γ-extensions of algebraic number fields, à paraître dans Compos. Math. | Numdam | Zbl 0608.12012